# SDR UPS06247282

- Difficulty date: June 20, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- Aircraft time: 58,465 hours, 30,380 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 560 Lbl10-50
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF FLOORBOARDS TO FACILITATE REPLACEMENT OF SEAT TRACK SECTION CORROSION FOUND ON FLOORBEAM UPPER CHORD AT BS 560 BETWEEN LBL 10 - LBL 50.  CORROSION REMOVED IAW SRM 51-10-01.  FOUND OUTSIDE LIMITS IAW SRM 51-10-1.  HFEC CARRIED OUT ON BLENDED AREA IAW B 727-NDTM 51-00-00 PT6 FIG 4 , NO DEFECTS FOUND.  AREA FLAP PEENED IAW SOPM 20-10-03.  DOUBLER DERIVETED IAW SRM 51-30-02.  FLOORBEAM CUT AS REQUIRES IAW SRM 53-10-08.  FILLERS FABRICATED IAW SRM 51-20-01.  SEAT TRACK RE-INSTALLED IAW SRM 51-30.
